Joonbug, So did the grouchiness start when the 7 year old showed up.
Yes the Armour has done some emotional stuff. When I was so sick from being hypo, I really didn't have emotions, was kind of flat. When I first started Armour, I was almost euphoric(sp?) for a couple of weeks, then I had a weepy spell no one knows about(I hide). AND THEN I got REALLY REALLY CRABBY
, which isn't like me at all. Fought with my husband for the first time in 3 years(last fight March of 2000). That lasted about a week, boy did I feel mean. After that my(okay I'm trying to figure out a good clean way to put this)lovin' feelings came back dramaticly. Thunderous applause, crowds cheering, no wait, that was just my husband. Anyway, I've been amazed at what a strong role thyroid imbalance can play emotionally. When I was hypo, I knew I was flat; I really missed me, but had no clue how to get me back. I have welcomed the rollercoaster of feelings, bad and good. It is a great thing to feel. I had to resist the impulse to stop strangers on the street and tell them I'm baaack! Okay I'll stop now.
About the temperature thing. Mine went up a little each day right at first, then when I needed to increase meds, it kind of fluctuated, but now it's between 97.8 and 98.4 which is a big jump from 96. I think I still need another increase because some symptoms are coming back, but I have a dr. appt. this Wed. and I think he's going to freak over the 180mg; plus I'll be getting a blood test and I've been on this amount for about 3 weeks, so don't want to tamper with results. Remember your temp changes some with your cycle too. I would probably wait for another week and increase your meds just a little and see how you feel. In the meantime, don't bite anyone too hard. Hugs, IWL